Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What should be done for accidental intake of Lotrel?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2115 Questions
My father-in-law accidentally look 2 Lotrel (my mother-in-laws medication) thinking he was taking his antibiotic Clindamycin. My husband is a pharmacist and is at their house now. Do we need to take my father-in-law to the hospital or induce vomiting?My husband has given my father-in-law mustard and water to induce vomiting. Blood pressure is 139/75 pulse is 80 at 2:40pm.
Posted Sat, 18 Jan 2014 in General Health
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Please refer to the following answer. Detailed Answer: Hi, If he took 2 Lotrel about 2 hours ago, then, it is better to continue inducing vomiting. Keep monitoring his blood pressure and heart rate. I'd like to also know the dose of 1 tablet Lotrel he took. If the dose is low, then, there are less chances for side effects. Looking forward to kindly have the requested data (when he took Lotrel and the dose)! Thank you! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor